Free
Education  |   March 1979
Severe Stridor after Prolonged Endotracheal Intubation Using High-volume Cuffs
Author Affiliations & Notes
  • C. F. MACKENZIE, M.B., F.F.A.R.C.S.
    *
  • B. SHIN, M.D.
  • T. C. MCASLAN, M.D.
    ±
  • C. L. BLANCHARD, M.D.
    ±
  • *Assistant Professor, University of Maryland; Attending Anesthesiologist, M.I.E.M.S.
  • †Associate Professor, University of Maryland; Attending Anesthesiologist, M.I.E.M.S.
  • Professor, University of Maryland; Attending Anesthesiologist and Associate Clinical Director, M.I.E.M.S.
  • Professor and Chairman, Department of Otolaryngology, University of Maryland.
  • Director, M.I.E.M.S.; Professor, University of Maryland.
Article Information
Education
Education   |   March 1979
Severe Stridor after Prolonged Endotracheal Intubation Using High-volume Cuffs
Anesthesiology 3 1979, Vol.50, 235-238. doi:
Anesthesiology 3 1979, Vol.50, 235-238. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large